Have Medical Questions? Ask a Doctor Online!
My vagina is very very swollen to the point where it feels like it could just pop and I am itching intensely. I put anti itch creams on it and it doesn't really help. I have pains in the my abdomen but don''t know if its from pms or from this. This is so uncomfortable.
Hi and thank you for coming to JustAnswer.com with your question.
The most common reason for vaginal itching is a yeast infection. Yeast infections will not be treated with creams that just treat itching. There are medications that you can get without a prescription that treat vaginal infections. If this persists you need to go see your gynecologist soon.
Additionally, if you are sexually active you need to go see your gynecologist to make sure you don't have any sexually transmitted diseases which are very common and can cause lower abdominal pain.Good luck. I hope you feel better soon.If you have any follow-up questions feel free to ask them.
Well I look a Vagisil screening test like a week and a half ago and it said I had a yeast infection, I took monistat 7 and it seemed like it was helping. I took it for the 7 days. A couple days later I went swimming and I haven't been like this every since. My vagina is swollen so bad and it itches intensely. I cant take it anymore. I bought another monistat 7 and started it last night, no relief so far. Can it be a bacterial infection? I've never had a yeast infection do this before.
There can be a bacterial infection there as well, But that would cause pain, not itching. It could be that you will need to go to your gynecologist. She might give you a stronger medication, might tell you to take it for longer, and might give you some oral medication as well.Your doctor also may tell you to get some mild steroid cream to put on the irritated area for a few days until the medication kicks in.You can go to the emergency room for this, but I don't think you will get the treatment you need there. You would be better off going to your own doctor or clinic tomorrow so that they can truly discuss the extent of this "complicated yeast infection" with you. (ie they will listen carefully to what you already tried and will more likely start with the things I wrote above instead of telling you to try those things again).Yeast infections are miserable! I hope you get relief soon.If you have any follow-up questions feel free to ask them.
It really doesn't sound like anything other than a 'complicated yeast infection'. There are two general kind of vaginal yeast infections. Complicated, and uncomplicated. What you usually get is uncomplicated yeast infection. There are a number of things that make us call it "complicated yeast infection" and one of those is severe symptoms. It certainly sounds to me like you are having severe symptoms.Bacterial vaginosis is another condition that can have similar symptoms, but it would come with other symptoms including very strong smell, gray thin discharge etc.You have probably heard that eating yogurt can help. As strange as it sounds putting yogurt on the affected area is also known to help somewhat. In doing research I found on one site (I must emphasize that this was not a medical site and that I an not advising you to do this) where they suggested putting yogurt into tampons and freezing it. That way it can be placed at the most irritated areas, (and the coolness probably helps some as well). Again, I am not recommending that at all.If you have any follow-up questions feel free to ask them.
But can a std do this to me? Or do you really think this is a complicated case of a yeast infection? Any advice as to what I should use in the meantime until I can get to the doctor to help relieve me?
There is no STD that should act exactly like this, but whenever you have that amount of irritation there are breaks in the skin making you much more susceptible to all infections, including STDs. For now you can just try to keep using the creams you are and to put cool compresses there.I wish I could give you something else to do for comfort - I know how awful it feels, but there just really isn't anything.Benadryl is often used for itching, but that is for allergic itching and probably would not help here.And back to your first question in this reply, I really do think this is a complicated yeast infection. Make sure you go tomorrow morning so that you can get relief as soon as possible.If you have any follow-up questions feel free to ask them.
I have been looking online and it i have the symptoms of vulvitis. I did go swimming and in the hot tub and was sitting in my bathing suit for a long time. Could it be that? I just cant take this anymore. I've never experienced anything like this with a yeast infection.
I know. I understand that. Vulvuitis means an inflammation of the vulva. I would actually say you had vulvovaginitis (where both the vagina is also affected) and as much as I know it doesn't feel like your usual yeast infections (and it is surely possible that without examining you I am misdiagnosing you) but I feel very sure that it sounds like a complicated yeast infection. Again, I WILL encourage you to seek treatment in the morning, but I don't think you will get adequate treatment if you go to an ER now. There might be a small chance that they can give you something there for the itching, so that might be worthwhile for you. But even if they give you medication for the infection itself I will still encourage you to go to the clinic in the morning.I also want you to know that you shouldn't feel like I am not taking you seriously. I am listening and taking everything into account, especially your previous experience, (I hope you realize that by the long answers I've been giving you.) but for me it still comes back to the most likely thing being a complicated infection.I should add (and maybe should have mentioned before) that in regards ***** ***** having treated a yeast infection less than 2 weeks ago, when any kind of infection is treated only partially (the medication you used probably didn't manage to kill all of it) then the few remaining cells come back 'angrier than ever' and can cause a worse infection than the original. That is why you might need different medication, probably for a longer time, and possibly not only locally but also orally.